MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: (b)(6) years old.(b)(6).
 
Event or Problem Description
It was reported that stent foreshortening occurred.Vascular access was obtained via ipsilateral approach.The 70% stenosed target lesion was located in the non-calcified portal vein.A 12 x 60 x 120 mm epic vascular stent was advanced for treatment.However, during stent deployment, resistance was encountered but eventually, the stent was deployed.Post deployment, the measurement of the stent was observed to be 30 mm under radiography which could not fully cover the lesion.Subsequently, the physician implanted another of the same device to complete the procedure.No patient complications were reported and the patient's status was stable.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8898676
Report Number2134265-2019-09742
Device Sequence Number16215665
Product Code NIO
UDI-Device Identifier08714729805182
UDI-Public08714729805182
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2024
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0023371053
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2019
Initial Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight70